# SDR CA090911002

- Difficulty date: September 10, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 7,336 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 89P11441
- Condition: Dislodged
- Location: Firewall Pully
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT THROTTLE STICKING PERIODICALLY AND WILL NOT ALLOW MORE THEN 30-36" OF POWER.  CABLE FOUND POPPED OUT OF PULLY GROOVE AT FIREWALL PULLY CLUSTER AND FOUND SITTING IN BETWEEN TWO PULLEYS.
